# SDR CA970428003

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Snsnch 76EM8S5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Leading Edge
- Part time: 1,216 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND THE PROPELLER LEADING EDGE AND FACE NICKED AT STATION 23" STATION. AREA REQUIRED FILLING AND GRINDING.
